# SDR DALA2019072304359

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT OF FLOOR ACCESS PANEL #223AF (SM). NRC 00642: SUPPORT OF FLOOR ACCESS PANEL #223AF WAS REPAIRED PER SRM 53-20-50-2R-5. (LP #1184074)
